# SDR DL76G990813

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- System (JASC): 2530 · Buffet/Galleys
- Part: Outlet
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UTILITY OUTLET IN FIRST CLASS GALLEY EXTREMELY HOT TO THE POINT OF FUMES IN THE CABIN.  ACFT DIVERTED TO ORD.  DEACTIVATED AS PER ERA 370761-14.
